Header

UZH-Logo

Maintenance Infos

Qualitative robustness of utility-based risk measures


Koch-Medina, Pablo; Munari, Cosimo (2024). Qualitative robustness of utility-based risk measures. Annals of Operations Research, 336(1-2):967-980.

Abstract

We contribute to the literature on statistical robustness of risk measures by computing the index of qualitative robustness for risk measures based on utility functions. This problem is intimately related to finding the natural domain of finiteness and continuity of such risk measures.

Abstract

We contribute to the literature on statistical robustness of risk measures by computing the index of qualitative robustness for risk measures based on utility functions. This problem is intimately related to finding the natural domain of finiteness and continuity of such risk measures.

Statistics

Citations

Altmetrics

Downloads

4 downloads since deposited on 29 Aug 2023
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Social Sciences & Humanities > General Decision Sciences
Social Sciences & Humanities > Management Science and Operations Research
Scope:Discipline-based scholarship (basic research)
Language:English
Date:1 May 2024
Deposited On:29 Aug 2023 07:47
Last Modified:14 May 2024 01:02
Publisher:Springer
ISSN:0254-5330
OA Status:Hybrid
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/s10479-022-04885-z
Other Identification Number:merlin-id:22605
  • Content: Published Version
  • Language: English
  • Licence: Creative Commons: Attribution 4.0 International (CC BY 4.0)